# SDR R61A2019061410615

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 39,601 hours, 23,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR L1 HARD TO OPEN FROM THE OUTSIDE. LUBRICATED AND PERFORMED ADJUSTMENT TEST L1 DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
